Alert archive / Pennsylvania / River Flood Warnings in 2010

River Flood Warning 21, NWS Pittsburgh, PA

December 1, 2010Allegheny County, Pennsylvania

NWS Pittsburgh, PA issued this river flood warning at Dec 1, 2010, 3:24 AM EST for Allegheny County, Pennsylvania. It took effect at Dec 2, 2010, 12:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 1, 2010, 3:24 AM EST (08:24 UTC)
In effect from
Dec 2, 2010, 12:00 AM EST
Expired
Dec 1, 2010, 10:41 AM EST
In force
Issued by
NWS Pittsburgh, PA
Flood severity
Minor

County Allegheny County, PA

The radar

The Pittsburgh radar (KPBZ), 21 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Monongahela River at Braddock Lock and Dam (BDDP1).

Action stage
18.2 ft
Minor stage
22 ft
Moderate stage
23 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03085000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WGUS41 KPBZ 010824
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
324 AM EST WED DEC 1 2010

...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... 

  MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON AND
  WESTMORELAND COUNTIES
  MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON 
  AND WESTMORELAND COUNTIES
  MONONGAHELA RIVER AT BRADDOCK AFFECTING ALLEGHENY COUNTY
  YOUGHIOGHENY RIVER AT CONNELLSVILLE AFFECTING FAYETTE COUNTY
  YOUGHIOGHENY RIVER AT SUTERSVILLE AFFECTING ALLEGHENY AND 
  WESTMORELAND COUNTIES
 
.  AT 315AM EST...A BROAD STORM SYSTEM IS PUSHING ACROSS WESTERN
PENNSYLVANIA AND NORTHERN WEST VIRGINIA THIS MORNING. THIS STORM
SYSTEM HAS CAUSED PERSISTENT...OCCASIONALLY HEAVY RAINS ACROSS THE
REGION WITH RAINFALL AMOUNTS OF 1.50 TO 3.00 INCHES. 

THE RUNOFF FROM THESE HEAVY RAINS IS RESULTING IN RAPID RISES ON THE
MONONGAHELA AND YOUGHIOGHENY RIVERS THIS MORNING. THESE RISES ARE
SUFFICIENT TO CAUSE THE MONONGAHELA RIVER AT CHARLEROI...ELIZABETH
AND BRADDOCK THE AND THE YOUGHIOGHENY RIVER AT CONNELLSVILLE AND
SUTERSVILLE TO RISE ABOVE THEIR FLOOD STAGES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

PAC051-125-129-011624-
/O.NEW.KPBZ.FL.W.0019.101201T1800Z-101203T0200Z/
/CHRP1.1.ER.101201T1800Z.101202T1200Z.101202T2000Z.NO/
324 AM EST WED DEC 1 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MONONGAHELA RIVER NEAR CHARLEROI.
* FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:00 AM WEDNESDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 28.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 30.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 30.0 FEET...BACKWATER FLOODING ALONG PIGEON CREEK IN 
  MONONGAHELA...BEGINS TO FLOOD THE LOWEST BUILDING IN PENOS PLAZA...
  ARMSTRONG PARK...AND CLOSES WALL STREET BRIDGE ACROSS PIGEON CREEK.

$$

PAC003-125-129-011624-
/O.NEW.KPBZ.FL.W.0020.101201T1600Z-101203T0400Z/
/ELZP1.1.ER.101201T1600Z.101202T1200Z.101202T2200Z.NO/
324 AM EST WED DEC 1 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MONONGAHELA RIVER NEAR ELIZABETH.
* FROM THIS MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:00 AM WEDNESDAY THE STAGE WAS 14.1 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 22.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 23.0 FEET...INDUSTRIAL CHEMICAL CORPORATION PLANT 
  FLOODS.

$$

PAC003-011623-
/O.NEW.KPBZ.FL.W.0021.101202T0500Z-101203T0200Z/
/BDDP1.1.ER.101202T0500Z.101202T1800Z.101202T2000Z.NO/
324 AM EST WED DEC 1 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MONONGAHELA RIVER AT BRADDOCK.
* FROM LATE TONIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:00 AM WEDNESDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 22.8 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 23.0 FEET...BACKWATER FLOODING ALONG THE YOUGHIOGHENY 
  RIVER IN MCKEESPORT WILL FLOOD THE LOWER PARKING LOT AND DOCK AREA 
  OF THE MCKEES POINT BOAT COMPLEX. BACKWATER FLOODING FURTHER 
  UPSTREAM ON THE YOUGHIOGHENY RIVER WILL FLOOD THE LOWER PARKING LOT
  OF THE COMMUNITY PARK NEAR THE BOSTON BRIDGE IN BOSTON.

$$

PAC051-011623-
/O.NEW.KPBZ.FL.W.0022.101201T1700Z-101202T1600Z/
/CLLP1.1.ER.101201T1700Z.101202T0000Z.101202T1000Z.NO/
324 AM EST WED DEC 1 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YOUGHIOGHENY RIVER AT CONNELLSVILLE.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:00 AM WEDNESDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 13.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 14.0 FEET...SEVERAL INCHES OF WATER FLOODS BASEMENTS OF 
  ABOUT 30 HOMES ALONG LEFT BANK.  RIVER IS BANKFUL ALONG THE LEFT 
  BANK JUST DOWNSTREAM FROM THE CRAWFORD ST. BRIDGE.

$$

PAC003-129-011623-
/O.NEW.KPBZ.FL.W.0023.101202T0000Z-101202T1600Z/
/STSP1.1.ER.101202T0000Z.101202T0600Z.101202T1000Z.NO/
324 AM EST WED DEC 1 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YOUGHIOGHENY RIVER AT SUTERSVILLE.
* FROM THIS EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:00 AM WEDNESDAY THE STAGE WAS 6.4 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 20.9 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 20.0 FEET...RESIDENTIAL BASEMENT FLOODING IN SUTERSVILLE
  BEGINS IN HOMES ALONG THE RIGHT BANK.  FLOODING ALSO BEGINS IN THE 
  WEST NEWTON BUSINESS DISTRICT 5 MILES UPSTREAM.

$$
1 follow-up statement
818 
WGUS81 KPBZ 011541
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1041 AM EST WED DEC 1 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  MONONGAHELA RIVER AT BRADDOCK AFFECTING ALLEGHENY COUNTY
  YOUGHIOGHENY RIVER AT CONNELLSVILLE AFFECTING FAYETTE COUNTY
  YOUGHIOGHENY RIVER AT SUTERSVILLE AFFECTING ALLEGHENY AND 
  WESTMORELAND COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON AND 
  WESTMORELAND COUNTIES 
  MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON 
  AND WESTMORELAND COUNTIES 
 
.LESS RAIN FELL OVER THE MONONGAHELA RIVER BASIN THAN WAS FORECAST
LAST NIGHT.  RIVER FLOOD WARNINGS HAVE BEEN CANCELLED FOR THE
YOUGHIOGHENY RIVER AT CONNELLSVILLE AND SUTERSVILLE AND THE
MONONGAHELA RIVER AT BRADDOCK. MINOR FLOODING IS STILL FORECAST FOR
THE MONONGAHELA AT CHARLEROI AND ELIZABETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

PAC051-125-129-012341-
/O.EXT.KPBZ.FL.W.0019.101201T2200Z-101202T1100Z/
/CHRP1.1.ER.101201T2200Z.101202T0000Z.101202T0500Z.NO/
1041 AM EST WED DEC 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE MONONGAHELA RIVER NEAR CHARLEROI.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 22.0 FEET. 
* FLOOD STAGE IS 28.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 29.5 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 30.0 FEET...BACKWATER FLOODING ALONG PIGEON CREEK IN 
  MONONGAHELA...BEGINS TO FLOOD THE LOWEST BUILDING IN PENOS PLAZA...
  ARMSTRONG PARK...AND CLOSES WALL STREET BRIDGE ACROSS PIGEON CREEK.

$$

PAC003-125-129-012340-
/O.EXT.KPBZ.FL.W.0020.101201T1900Z-101202T1300Z/
/ELZP1.1.ER.101201T1900Z.101202T0000Z.101202T0700Z.NO/
1041 AM EST WED DEC 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE MONONGAHELA RIVER NEAR ELIZABETH.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 21.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 22.0 FEET...IN WEST ELIZABETH BASEMENTS OF NUMEROUS 
  HOMES IN THE BLOCK BOUNDED BY FIRST AND WATER STREETS BEGIN TO 
  FLOOD.

$$

PAC003-011611-
/O.CAN.KPBZ.FL.W.0021.000000T0000Z-101203T0200Z/
/BDDP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1041 AM EST WED DEC 1 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MONONGAHELA RIVER AT BRADDOCK.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  19.6 FEET AFTER MIDNIGHT TOMORROW. 


$$

PAC051-011611-
/O.CAN.KPBZ.FL.W.0022.000000T0000Z-101202T1600Z/
/CLLP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1041 AM EST WED DEC 1 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE YOUGHIOGHENY RIVER AT CONNELLSVILLE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  8.4 FEET THIS EVENING. 


$$

PAC003-129-011611-
/O.CAN.KPBZ.FL.W.0023.000000T0000Z-101202T1600Z/
/STSP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1041 AM EST WED DEC 1 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE YOUGHIOGHENY RIVER AT SUTERSVILLE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  12.9 FEET AFTER MIDNIGHT TOMORROW. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Dec 1, 1:20 AM EST, 2 hours 4 minutes earlier.

Area forecast discussion, Dec 1, 1:20 AM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
120 AM EST WED DEC 1 2010

.SYNOPSIS...
RAIN WILL DIMINISH OVERNIGHT...CHANGING TO SNOW SHOWERS AS A COLD
FRONT MOVES THROUGH EARLY THIS MORNING. TEMPERATURES WILL RETURN
TO SEASONABLE READINGS IN THE WAKE OF THE FRONT.

&&

.NEAR TERM /THROUGH TODAY/...
MODERATE TO OCCASIONALLY HEAVY RAIN WILL CONTINUE TO FALL IN
ADVANCE OF A COLD FRONT ADVANCING ACROSS THE UPPER OHIO VALLEY.

PRIMARY CONCERN CONTINUES TO BE THE PROLONGED RAINFALL, WITH
FRONTOGENETICAL ENHANCEMENT AS THE FRONT PLOUGHS THROUGH. FLOOD
WATCH HAS BEEN ALLOWED TO EXPIRE ACROSS EASTERN OHIO...WITH THE
REMAINING COUNTIES WATCH EXPIRING AT 12Z THIS MORNING. AREAL
FLOODING CONCERN AT THIS POINT CONTINUES TO BE LOCALIZED FLOODING
ALONG AREAS OF POOR DRAINAGE ALONG WITH CREEKS AND STREAMS.

ONCE THE FRONT PASSES, TEMPERATURES WILL BEGIN TO FALL, ALLOWING
PRECIPITATION TO CHANGE FROM RAIN TO SNOW. THIS CHANGEOVER SHOULD
OCCUR LATE TONIGHT ACROSS EASTERN OHIO...AND AFTER SUNRISE
ELSEWHERE. GIVEN WARM GROUND, THINK INCH OR SO ACCUMULATION
POTENTIAL WILL BE RESTRICTED TO THE RIDGES.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
LARGE UPPER LEVEL TROUGH WILL CONTINUE THE CHANCE FOR SCATTERED SNOW
SHOWERS THURSDAY...WITH A LIGHT ACCUMULATION OVER THE RIDGES AND
I-80 NORTHWARD. H8 TEMPERATURES WILL BE SUFFICIENT FOR LAKE
ENHANCED SHOWERS THROUGHOUT THE PERIOD. HOWEVER...BUFKIT MODEL
PROFILES ARE THEN INDICATING A DECREASE IN ACTIVITY FOR THURSDAY
EVENING AS MORE SUFFICIENT MOISTURE REMAINS OVER CANADA AND WIND
DIRECTION IS MORE WEST-SOUTHWESTERLY KEEPING ANY CHANCE OF LAKE
ENHANCED SHSN NORTH. RECENT RUNS OF THE GFS AND SREF ARE
INDICATING A RETURN OF DEEPER MOISTURE AS A SHORTWAVE DIGS SOUTH
ALONG THE BASE OF THE UPPER TROUGH FRIDAY. THIS WILL REINFORCE THE
CHANCE FOR SNOW SHOWERS ONCE AGAIN FOR THE NORTHERN COUNTIES AND
RIDGES AND MAYBE EVEN A FEW FLAKES AS FAR WEST AS PITTSBURGH.
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGHOUT THE LATTER HALF
OF THE WEEK AS NORTHWESTERLY WINDS KEEP USHERING COLDER AIR FROM
CANADA INTO THE NORTHEASTERN U.S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
BLEND OF HPC-PREFERRED ECMWF MODEL OUTPUT...AND NAEFS MODEL OUTPUT
SHOW THE UPPER LEVEL JETSTREAM ACROSS CANADA AND THE NORTHERN U.S.
BECOMING MORE NORTHWESTERLY THIS PERIOD AND THUS ENHANCING THE COLD
UPPER TROUGH ACROSS EASTERN CANADA AND THE GREAT LAKES. THIS WILL
CONTINUE TO KEEP A NORTHWESTERLY FLOW AND BELOW NORMAL TEMPERATURES
FOR SATURDAY AND SATURDAY NIGHT. SNOW SHOWERS SHOULD END FOR THE DAY
ON SATURDAY AS A HIGH PRESSURE RIDGE BUILDS OVER THE OHIO VALLEY AND
UPPER LOW CUTS OFF OVER EASTERN NEW ENGLAND.

THERE IS STILL UNCERTAINTY WHETHER AN EMBEDDED SHORT-WAVE SYSTEM
WILL AFFECT THE UPPER OHIO VALLEY WITH SNOW SHOWERS SUNDAY...BUT
THERE IS INCREASED CONFIDENCE THAT THE DEEPENED COLD UPPER TROUGH
OVER THE GREAT LAKES WILL INDUCE LAKE EFFECT SNOW SHOWERS ACROSS THE
UPPER OHIO VALLEY AND ADJOINING MOUNTAINS INTO TUESDAY.

BASED ON HPC GUIDANCE...AND NAEFS MEDIAN VALUES AND GFS
MOS...FORECASTED DAYTIME HIGHS SUNDAY THROUGH TUESDAY TO BE ABOUT 10
DEGREES COLDER THAN NORMAL AND NIGHTTIME LOWS ABOUT 5 DEGREES COLDER
THAN NORMAL.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
BLEND OF RECENT SURFACE AND RADAR DATA COUPLED WITH HRRR AND NAM
MODEL OUTPUT SHOWED PREFRONTAL BAND OF IFR MODERATE TO HEAVY RAIN
WILL CONTINUE TO MOVE NORTHEASTWARD THROUGH THE UPPER OHIO VALLEY
TONIGHT.

CONCUR WITH BLEND OF HRRR AND NAM MODEL OUTPUT THAT COLD FRONTAL
PASSAGE MAY BE 1-2 HOURS SLOWER THAN EARLIER THINKING. POST
FRONTAL FLIGHT CONDITIONS CAN REMAIN IFR IN LIGHT RAIN FOR 2-3
HOURS. WINDS WILL BE FROM THE SOUTHWEST 10-20 KTS WITH LOW LEVEL
WIND SHEAR ENDING.

DUE TO PREVIOUS HEAVIER RAINFALL...FLIGHT CONDITIONS CAN REMAIN
IFR OVERNIGHT AND ONLY SLOWLY IMPROVE TO MVFR DAYTIME
WEDNESDAY...PARTICULARLY WITHIN THE I-80 CORRIDOR AND NEAR THE
MOUNTAINS...AS COLDER WESTERLY WINDS 10-20 KTS CAUSE THE REMAINING
PRECIPITATION TO CHANGE FROM LIGHT RAIN SHOWERS TO LIGHT SNOW
SHOWERS. SNOW SHOWERS WILL DECREASE IN COVERAGE WEDNESDAY NIGHT BUT
MVFR STRATOCUMULUS CAN REMAIN ACROSS THE UPPER OHIO VALLEY THROUGH
THURSDAY.

RECENT SREF AND ECMWF MODEL OUTPUT SHOW MIDWEST HIGH PRESSURE
SHOULD PROVIDE ENOUGH SUBSIDENCE TO DISSIPATE THE REMAINING
STRATOCUMULUS ACROSS THE UPPER OHIO VALLEY FRIDAY TO PROVIDE
PREVALENT VFR INTO SATURDAY.

RECENT ECMWF AND NAEFS MODEL OUTPUT SHOW AN INCREASING POTENTIAL
FOR A PROLONGED PERIOD OF RESTRICTIONS STARTING SUNDAY OR MONDAY
DUE TO LAKE EFFECT SNOW SHOWERS...DUE TO COLD NORTHWEST WINDS
ACROSS THE GREAT LAKES IN RESPONSE TO A DEEP UPPER LEVEL LOW OVER
EASTERN CANADA.

&&

.HYDROLOGY...
STORM TOTAL RAIN FALLS OF 2 TO 3.5 INCHES IS FORECAST OVER MUCH OF
THE ALLEGHENY...MONONGAHELA...CONEMAUGH...YOUGHIOGHENY...AND CHEAT
RIVER BASINS. RIVER FLOOD WATCHES HAVE BEEN POSTED FOR THE
CONEMAUGH RIVER AT SEWARD...THE YOUGHIOGHENY RIVER AT
CONNELLSVILLE...THE MONONGAHELA RIVER AT
CHARLEROI...ELIZABETH...AND BRADDOCK...AND THE OHIO RIVER AT
PITTSBURGH.

RIVERS WILL RISE RAPIDLY THIS MORNING AND APPROACH FLOOD STAGE TODAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR MDZ001.
OH...NONE.
PA...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR PAZ007>009-013>016-
     020>023-029-031-073>076.
WV...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR WVZ001>004-012-
     021>023-041.

&&
Hazardous weather outlook, Dec 1, 1:09 AM EST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
109 AM EST WED DEC 1 2010

OHZ039>041-048>050-057>059-068-069-020615-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-
109 AM EST WED DEC 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-
021>023-041-020615-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
109 AM EST WED DEC 1 2010

...FLOOD WATCH IN EFFECT UNTIL 7 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AREA RIVERS WILL CREST THURSDAY AND FRIDAY...SEE RIVER PRODUCTS
FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOODRUM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 8:47 PM ESTAreal Flood AdvisoryPBZIndiana6 hr
Nov 30, 8:57 PM ESTAreal Flood AdvisoryPBZAllegheny4 hr
Nov 30, 10:30 PM ESTRiver Flood WatchPBZAllegheny, Westmoreland5 hr
Nov 30, 10:52 PM ESTAreal Flood AdvisoryPBZBeaver, Butler2 hr
Nov 30, 11:26 PM ESTAreal Flood AdvisoryPBZLawrence6 hr
Nov 30, 11:44 PM ESTAreal Flood WarningPBZBeaver, Butler35 hr
Dec 1, 12:52 AM ESTAreal Flood AdvisoryPBZAllegheny6 hr
Dec 1, 2:04 AM ESTAreal Flood WarningPBZLawrence11 hr
Dec 1, 2:49 AM ESTRiver Flood WarningPBZClarion, Forest, Jefferson30 hr
Dec 1, 3:24 AM ESTRiver Flood WarningPBZFayette, Washington, Westmoreland13 hr
Dec 1, 3:24 AM ESTRiver Flood WarningPBZAllegheny, Washington, Westmoreland13 hr
Dec 1, 3:24 AM ESTRiver Flood WarningPBZFayette7 hr
Dec 1, 3:24 AM ESTRiver Flood WarningPBZAllegheny, Westmoreland7 hr
Dec 1, 7:54 AM ESTAreal Flood AdvisoryPBZAllegheny, Armstrong, Beaver, Clarion, Fayette, Forest and 6 more6 hr
Dec 1, 10:57 AM ESTRiver Flood WarningPBZAllegheny, Clarion11 hr
Dec 1, 10:57 AM ESTRiver Flood WarningPBZAllegheny, Clarion11 hr
Dec 1, 10:57 AM ESTRiver Flood WarningPBZAllegheny18 hr
Dec 1, 10:57 AM ESTRiver Flood WarningPBZAllegheny11 hr
Dec 1, 10:57 AM ESTRiver Flood WarningPBZAllegheny6 hr
Dec 1, 10:57 AM ESTRiver Flood WarningPBZAllegheny, Westmoreland6 hr
Dec 1, 10:57 AM ESTRiver Flood WarningPBZAllegheny, Westmoreland18 hr
Dec 1, 10:57 AM ESTRiver Flood WarningPBZAllegheny18 hr
Dec 1, 10:57 AM ESTRiver Flood WarningPBZAllegheny11 hr
Dec 1, 11:04 AM ESTRiver Flood WarningPBZAllegheny22 hr
Dec 1, 11:04 AM ESTRiver Flood WarningPBZAllegheny10 hr
Dec 1, 11:04 AM ESTRiver Flood WarningPBZBeaver18 hr
Dec 1, 11:04 AM ESTRiver Flood WarningPBZBeaver6 hr
Dec 1, 1:50 PM ESTAreal Flood AdvisoryPBZAllegheny6 hr
Dec 1, 1:51 PM ESTAreal Flood AdvisoryPBZArmstrong6 hr

Nearby

River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.